MathSciNet Relay Station
MathSciNet bibliographic data
MR1204412 57M25 (57N13 57R65)
Freedman, Michael H. Link compositions and the topological slice problem. Topology 32 (1993), no. 1, 145–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement